# SDR DXTA2021012904656

- Difficulty date: January 29, 2020
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,065 hours, 709 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GSD3 DISPLAYED ENROUTE. FOLLOWED QRH ONLY GSD FAIL 3 CHECKLIST AND LANDED WITHOUT INCIDENT.  EMERGENCY GEAR BLOW DOWN WAS USED PER QRH GSD FAIL 3." CORRECTIVE ACTION" REMOVED FAULTY GSD3 P/N 011-01457-01 S?N 2JHH007132 AND INSTALLED REPAIRED GSD3 P?N 011-01457-01 S/N 2JH006455TAW CE680A MM 31-40-10. PERFORMED THE REQUIRED SOFTWARE CONFIGURATION IAW CE680A MM CH 42-10-04-5. OPS AND CONFIG CHECKS GOOD.
